# SDR NACA2024100800002

- Difficulty date: October 8, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,407 hours, 19,463 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 30B0179
- Condition: Failed
- Location: Apu
- Part time: 1,933 hours, 757 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2 FAILED APU STARTS. FOUND ECU CODES LATCHED IN MEMORY, REMOVED AND REPLACED ECU IAW AMM 49-61-05
